Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Diffeomorphisms of manifolds and semifree actions on homotopy spheres

Authors: William Browder and Ted Petrie
Journal: Bull. Amer. Math. Soc. 77 (1971), 160-163
MSC (1970): Primary 5720, 5747
MathSciNet review: 0273636
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, Surgery and the theory of differentiable transformation groups, Proc. Conference on Transformation Groups (New Orleans, 1967) Springer-Verlag, New York, 1969. MR 261629
  • 2. T. Petrie, The Atiyah-Singer invariant, the Wall groups L, Ann. of Math. 92 (1970), 174-187.
  • 3. T. Petrie, Surgery with coefficients in a field (to appear).
  • 4. D. Sullivan, Triangulating and smoothing homotopy equivalences and homeomorphisms, Princeton University, Princeton, N. J., 1967. (mimeographed notes)
  • 5. C. T. C. Wall, Surgery on compact manifolds (to appear). MR 431216
  • 6. M. Rothenberg and J. Sondow, Non-linear smooth representations of compact Lie groups (to appear). MR 568660

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5720, 5747

Retrieve articles in all journals with MSC (1970): 5720, 5747

Additional Information


American Mathematical Society